Panadol Rapid Soluble Effervescent Paracetamol 500mg 20 Tablets
Panadol Rapid Soluble - When you’re suffering from headache and body aches, you need rapid relief. Panadol Rapid Soluble is absorbed twice as fast as regular Panadol Tablets and comes in a lemon flavoured effervescent tablet. Panadol Rapid Soluble is also gentle on your stomach.
When you’ve got aches, pains, or fever you can count on Panadol Rapid Soluble to help you to get back to the things you enjoy.
- Headache/Tension headache
- Cold & Flu symptoms
- Migraine headache
- Sore Throat
- Muscular aches
- Period pain
Panadol Rapid Soluble also reduces fever.
Panadol Rapid Soluble is absorbed twice as fast as regular Panadol Tablets
Gentle on the stomach
- Drop tablet(s) into a glass of room temperature water
- Wait until tablet(s) are fully dissolved and have stopped fizzing
- Drink water
Also suitable for people with stomach ulcers.
Effervescent tablets are designed to break in contact with water or another liquid, releasing carbon dioxide in the process. Rapid breakdown often may cause the tablet to dissolve into a solution, and is also often followed by a froth.
Active ingredient: 500mg Paracetamol
- Saccharin Sodium
- Phenylalanine – Do not use this product if you are phenylketonuric
- 425.5mg (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet
Always read the label. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.